# SDR TSAA9653069

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND STRINGER TO FRAME TIE CLIP CRACKED AT BS 727B-S5R, BS 787-S3R, BS 767-S3R, BS 597-S1R, AND SHEARED RIVET HEAD AT BS 727B-S3L.  REPLACED TIE CLIPS PER ECO1897R2.  AIRCRAFT RETURNED TO SERVICE.  (M)
